# SDR DXTA2025031702679

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N692QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0225
- Aircraft time: 5,362 hours, 3,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 2045M
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: AFTER TWICE CHARGING FOR 30 MINUTES, EMERGENCY LIGHTING AT SEAT 3 READING, SEAT 3 TOE KICK, SEAT 10 READING, AND EXTERIOR RIGHT WING INSPECTION LIGHTS ARE INOP. CORRECTIVE ACTION; REPLACED EMERGENCY BATTERY 2. OPERATIONAL CHECK GOOD. REF: CE 680A AMM 33-50-06
